You know Vix has had steroids when this comes out!

Having a very sensitive stomach means that I react badly to steroids.
I already take Omeprazole as a regular medication, this is a drug that is prescribed to protect the stomach. The amount that I take is double what is given to most Multiple sclerosis patients on steroids so I don’t get to have more when it’s my turn for the nasty S word!

I took my last steroids on Tuesday which was 4 days ago and yet it isn’t until now that I am really starting to feel the effects they have had on my stomach!
I have felt ‘unwell’ from these steroids since the 2nd day that I took them (6 days ago)
I remember every time I have steroids on around day 7 (now) the reason I say never again! But why do I always give in and still take them! Because it’s in the medical profession that we rely on, we put our trust in them that they are doing the correct thing for US!

Knowing right now that I took these latest steroids for no reason makes me angry!
When I was seen by the Neurologist on Wednesday he confirmed that in fact I am not having a relapse which is great news, but I was prescribed steroids by my GP and for no reason!

I am left quite literally with a bitter taste in my mouth because of this! Had the MS nurse returned my call sooner than the 3 weeks it took them maybe just maybe I wouldn’t have been prescribed the Steroids!

This now leaves me wondering, what is happening to our MS nurses?

image


megaspecial.co.uk

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s